American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Thomas Church, Jordan S. Ellenberg and Benson Farb. Representation stability in cohomology and asymptotics for families of varieties over finite fields. Contemporary Mathematics 620 (2014) 1-54.
Book volume table of contents   
View Article: PDF

[2] Mokhtar Aouina. The moduli space of thickenings. Trans. Amer. Math. Soc. 364 (2012) 6689-6717.
Abstract, references, and article information   
View Article: PDF

[3] Seiichi Kamada and Kanako Oshiro. Homology groups of symmetric quandles and cocycle invariants of links and surface-links. Trans. Amer. Math. Soc. 362 (2010) 5501-5527. MR 2657689.
Abstract, references, and article information   
View Article: PDF

[4] Francesca Cagliari, Barbara Di Fabio and Massimo Ferri. One-dimensional reduction of multidimensional persistent homology. Proc. Amer. Math. Soc. 138 (2010) 3003-3017. MR 2644911.
Abstract, references, and article information   
View Article: PDF

[5] Aleksey Zinger. Pseudocycles and integral homology. Trans. Amer. Math. Soc. 360 (2008) 2741-2765. MR 2373332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sarah Day, William D. Kalies, Konstantin Mischaikow and Thomas Wanner. Probabilistic and numerical validation of homology computations for nodal domains. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 60-73. MR 2320683.
Abstract, references, and article information   
View Article: PDF

[7] Jerzy Dydak. Algebra of dimension theory. Trans. Amer. Math. Soc. 358 (2006) 1537-1561. MR 2186985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Saad Baaj, Georges Skandalis and Stefaan Vaes. Measurable Kac cohomology for bicrossed products. Trans. Amer. Math. Soc. 357 (2005) 1497-1524. MR 2115374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David Eisenbud, Sorin Popescu and Sergey Yuzvinsky. Hyperplane arrangement cohomology and monomials in the exterior algebra. Trans. Amer. Math. Soc. 355 (2003) 4365-4383. MR 1986506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Scott Carter, Daniel Jelsovsky, Seiichi Kamada, Laurel Langford and Masahico Saito. Quandle cohomology and state-sum invariants of knotted curves and surfaces. Trans. Amer. Math. Soc. 355 (2003) 3947-3989. MR 1990571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Scott Carter, Daniel Jelsovsky, Seiichi Kamada, Laurel Langford and Masahico Saito. State-sum invariants of knotted curves and surfaces from quandle cohomology. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 146-156. MR 1725613.
Abstract, references, and article information   
View Article: PDF

[12] W. G. Dwyer and C. W. Wilkerson. Kähler Differentials, the $T$-functor, and a Theorem of Steinberg. Trans. Amer. Math. Soc. 350 (1998) 4919-4930. MR 1621741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. G. Dwyer. Exotic cohomology for $\operatorname{GL}_{n}(\mathbb{Z}[1/2])$ . Proc. Amer. Math. Soc. 126 (1998) 2159-2167. MR 1443381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Pawel Gajer. Intersection Lawson homology. Trans. Amer. Math. Soc. 349 (1997) 1527-1550. MR 1389775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Henry L. Kurland. Intersection pairings on Conley indices. Memoirs of the AMS 119 (1996) MR 1327211.
Book volume table of contents   

[16] Yi Hu. On the homology of complements of arrangements of subspaces and spheres . Proc. Amer. Math. Soc. 122 (1994) 285-290. MR 1204377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nigel Higson and John Roe. A homotopy invariance theorem in coarse cohomology and $K$-theory . Trans. Amer. Math. Soc. 345 (1994) 347-365. MR 1243611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Enrique Macias-Virgós. Homotopy groups in Lie foliations . Trans. Amer. Math. Soc. 344 (1994) 701-711. MR 1260205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yael Karshon. An algebraic proof for the symplectic structure of moduli space . Proc. Amer. Math. Soc. 116 (1992) 591-605. MR 1112494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Claudina Izepe Rodrigues. ${\bf Z}\sb 2$-fixed sets of stationary point free ${\bf Z}\sb 4$-actions . Proc. Amer. Math. Soc. 115 (1992) 821-828. MR 1116271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] F. R. K. Chung and R. L. Graham. Cohomological aspects of hypergraphs . Trans. Amer. Math. Soc. 334 (1992) 365-388. MR 1089416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Martin Bendersky and Sam Gitler. The cohomology of certain function spaces . Trans. Amer. Math. Soc. 326 (1991) 423-440. MR 1010881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Shoji Yokura. Algebraic cycles and intersection homology . Proc. Amer. Math. Soc. 103 (1988) 41-45. MR 938641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Larry A. Lambe. Two exact sequences in rational homotopy theory relating cup products and commutators . Proc. Amer. Math. Soc. 96 (1986) 360-364. MR 818472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shigenori Matsumoto and Shigeyuki Morita. Bounded cohomology of certain groups of homeomorphisms . Proc. Amer. Math. Soc. 94 (1985) 539-544. MR 787909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Larry Smith. On the realization and classification of symmetric algebras as cohomology rings . Proc. Amer. Math. Soc. 87 (1983) 144-148. MR 677250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Andreas Blass. Cohomology detects failures of the axiom of choice . Trans. Amer. Math. Soc. 279 (1983) 257-269. MR 704615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Luchezar L. Avramov. Free Lie subalgebras of the cohomology of local rings . Trans. Amer. Math. Soc. 270 (1982) 589-608. MR 645332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. Mark Goresky. Whitney stratified chains and cochains . Trans. Amer. Math. Soc. 267 (1981) 175-196. MR 621981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1